# SDR UALA2009090202758

- Difficulty date: August 31, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 40,805 hours, 4,873 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 43 TO 53 ABC AND 38 ABC EEL LIGHT INOP.  REPLACED LIGHT AT SEAT 38A AND SECURED CONNECTOR TO LIGHT RUN AT 43A.
